# SDR SWAA2012010370

- Difficulty date: December 9, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 50,060 hours, 39,915 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Plug
- Part number: 50203
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION -- FUEL CROSS FEED VALVE LIGHT ILLUMINATED.  REMOVED AND REPLACED PLUG IAW AMM.
